# SDR SWAA118507

- Difficulty date: December 18, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 75,646 hours, 67,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FWD CARGO COMPARTMENT FRAME CRACKED AT BS 492.4.  REMOVED AND REPLACED FRAME IAW SRM AND DWG.
